# SDR 2008UALA00322

- Difficulty date: January 18, 2008
- Submitted: January 22, 2008
- Operation: Air carrier
- Aircraft: N385UA
- Make and model: Boeing 737322
- Aircraft serial: 24660
- Aircraft time: 50,387 hours, 35,477 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT EXTERNAL FUSELAGE HAS 2 DAMAGED FASTENER HOLES AT BS 887 ABOVE STR 20L.  MAJOR REPAIR: REMOVED DAMAGE. INSTALLED DOUBLER AND TRIPLER WITH FILLERS.
